# SDR DALA2016022601456

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Worn
- Location: Bs 522-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LONG 2 RT BETWEEN BS 522-541 AT PAX CABIN INTERNAL STRUCTURE.  LONGERON WAS REPLACED IAW SRM 51-30-2 , 51-30-5, 53-05, FIG 18, SHEET 1 AND 51-10-3, PAR 21, 14.
